Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Ganglion in wrist. Taken steroid injections. Losing grip and strength in hand. Hot, red, swollen palm. Normal?

I m 23, I have had continuous problems with a ganglion on the palm side of my right wrist since 2008. I have had it removed once, steroid injections , and an arthroscopy alongside physio. The lump grew straight back and is now bigger than ever, hard, with a softer lump growing from it. I have lost grip and strength in my hand, affecting all of evryday life- not to mention being in constant pain all the time! Today the palm of my hand is hot, red, swollen and hurts to s also itchy. Is this normal?!
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response

This doesn't look normal.Your symptoms arise possibility of infection in the region of ganaglion. And also probably the ganglion is compressing on surrounding structures like nerve causing constant pain and affecting your grip.

I guess you need to consult your doctor again.

Answered: Sun, 24 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor